Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have gained 7 ponds in two weeks. Doc says fluid gain. What can be done to reduce weight?

I have gained 7 ponds in two weeks from being on prednisone due to copd the doctor says its fluid gain how do I get rid of it. I'm only 4ft 11 and weigh 119.5 before I started the medicine I weighed 112 I have also stopped smoking about 3 weeks ago and am having no problems with the no smoking problem just the fluid gain please help me to figure out how to loose it.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Losing weight can sometimes be challenging so if you do not lose it quickly as you would like it is important not to be discouraged.
To lose weight you would need to decrease your energy input ( food and drink) and increase your energy output (exercise) within any limitations you may have because of the COPD.

IN terms of your intake you may want to consider decreasing or eliminating sodas and juices , use water instead.
Use increased amounts of fruits and vegetables , at least 5 servings a day.
Decrease the servings of rice/pasta/flour products/potatoes.

I hope this helps
Answered: Fri, 10 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor